# SDR AALA2020081209032

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 24,666 hours, 10,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shade
- Part number: 411A6809302B
- Condition: Defective
- Location: Seat 17a
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L3 EMERGENCY EXIT HATCH, WINDOW SHADE (17A) BUNCHES UP, WILL NOT RETRACT.  MEL 8-462NEF-N: COACH SEAT WINDOW SHADE/HANDLE AUTHORIZED.  REPLACED WINDOW SHADE PER AMM 25-21-12, OPERATIONAL CHECK GOOD.
